# SDR 04FDEA01839

- Difficulty date: June 21, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP INBOARD HINGE BRACKET (FLAP SIDE), AFT ATTACHMENT POINT FORWARD BOLT HOLE FOUND CORRODED.
